MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0190-9622(84)80052-3

Медицинская библиотека · Journal of the American Academy of Dermatology · 1984

Universal cutaneous depigmentation following phenytoin-induced toxic epidermal necrolysis.

Smith D A, Burgdorf W H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 10-year-old black girl with a severe hypersensitivity reaction to phenytoin is described. Adverse effects included interstitial nephritis, hepatitis, and toxic epidermal necrolysis. An apparently permanent sequela of universal cutaneous depigmentation developed. Although the presence of clear cells in the basal layer of the epidermis suggested that melanocytes might still be present, these clear cells were shown, by electron microscopy, to be Langerhans cells and not melanocytes. This patient demonstrates a unique outcome, not previously described in the literature.

Для цитирования: Smith D A, Burgdorf W H. Universal cutaneous depigmentation following phenytoin-induced toxic epidermal necrolysis.. Journal of the American Academy of Dermatology. 1984. DOI: 10.1016/s0190-9622(84)80052-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.